American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49S05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] J. B. Van den Berg and R. C. Vandervorst. Second order Lagrangian Twist systems: simple closed characteristics. Trans. Amer. Math. Soc. 354 (2002) 1393-1420. MR 1873011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jacob Rubinstein and Michelle Schatzman. Variational problems on multiply connected thin strips III: Integration of the Ginzburg-Landau equations over graphs. Trans. Amer. Math. Soc. 353 (2001) 4173-4187. MR 1837226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] C. Bandle, A. Brillard and M. Flucher. Green's function, harmonic transplantation, and best Sobolev constant in spaces of constant curvature. Trans. Amer. Math. Soc. 350 (1998) 1103-1128. MR 1458294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1